Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 62 No. 3 (2010)
Vol. 62 No. 3 (2010)
Published:
25.03.2010
Research articles
Algebraic polynomials least deviating from zero in measure on a segment
V. V. Arestov
291–300
PDF (Russian)
Springer
Sharp Kolmogorov-type inequalities for norms of fractional derivatives of multivariate functions
V. F. Babenko, N. V. Parfinovych, S. A. Pichugov
301–314
PDF
Springer
On Hankel determinants of functions given by their expansions in
P
-fractions
V. I. Buslaev
315–326
PDF (Russian)
Springer
On the relation between measures defining the Stieltjes and the inverted Stieltjes functions
J. Gilewicz, M. Pindor
327–331
PDF
Springer
On one result of J. Bourgain
S. V. Konyagin, I. D. Shkredov
332–368
PDF (Russian)
Springer
Are the degrees of the best (co)convex and unconstrained polynomial approximations the same? II
K. A. Kopotun, D. Leviatan, I. A. Shevchuk
369–386
PDF
Springer
Quantitative form of the Luzin
C
-property
V. G. Krotov
387–395
PDF (Russian)
Springer
Best approximation by ridge functions in
L
p
-spaces
V. E. Maiorov
396–408
PDF
Springer
One-sided approximation of a step by algebraic polynomials in the mean
O. V. Motornaya, V. P. Motornyi, P. K. Nitiema
409–422
PDF (Russian)
Springer
On relative widths of classes of differentiable functions. II
Yu. N. Subbotin, S. A. Telyakovskii
423–431
PDF (Russian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians